An algebraic semantics of event-based architectures. / Fiadeiro, J.L.; Lopes, A.

In: Mathematical Structures in Computer Science, Vol. 17, No. 5, 01.10.2007, p. 1029-1073.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1029-1073
Number of pages45
JournalMathematical Structures in Computer Science
Issue number5
Publication statusPublished - 1 Oct 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 7187905